# SDR DLL10980758

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FS 328 BLKHD EXTRNL SKIN DOUBLERS WERE FOUND CORRODED BETWEEN THE FUSE SKIN AND SKIN DOUBLER.  ADDITIONAL INSPECTION FOUND TWO CRACKS IN THE FUSE SKIN AND ORIGNAL INTERNAL DOUBLER.  REPAIRED PER ERA 331542-14AD.
